| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: clinical code:4581- pigment dispersion.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5 13.2 implantable collamer lens of -5.50 diopter was implanted into the patients left eye (os) on (b)(6) 2024.Excessive vault and pigment dispersion was reported.On (b)(6) 2024 the lens was explanted and the problem was resolved.
Additional Manufacturer Narrative
Corrected data: d6b- (b)(6) 2024.Claim#(b)(4).